Publication Type:

Journal Article

Source:

Proceedings of the Jangjeon Mathematical Society, Jangjeon Research Institute for Mathematical Sciences and Physics, Volume 21, Number 1, p.77-81 (2018)

URL:

https://www.scopus.com/inward/record.uri?eid=2-s2.0-85045154831&doi=10.17777%2fpjms2018.21.1.77&partnerID=40&md5=3cfb7cf579c729274fbcb95974e757b6

Abstract:

<p>This paper gives us an insight into the usefulness of the proposed method in Finite Element Analysis (FEM) for solving an elliptic Partial Differential Equation (PDE) over circular domain. We are using quadratic and cubic order curved triangular elements to solve the problem of stress concentration on a circular plate, which is governed by Poisson's equation. The proposed FEM solution matches very well with the exact solution. This shows the efficiency and effectiveness of the method in various mechanical applications. © 2018 Jangjeon Research Institute for Mathematical Sciences and Physics. All rights reserved.</p>

Notes:

cited By 0

Cite this Research Publication

Dr. V. Kesavulu Naidu, Banerjee, D., and Nagaraja, K. V., “Optimal subparametric finite element method for elliptic PDE over circular domain”, Proceedings of the Jangjeon Mathematical Society, vol. 21, pp. 77-81, 2018.